# SDR SIMA3397

- Difficulty date: December 4, 2000
- Submitted: January 25, 2001
- Operation: Air carrier
- Aircraft: N269AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 269
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: S53671300292
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING CPCP-2 INSPECTION MAINTENANCE REPORTED STRINGER 15 RIGHT BETWEEN FRAMES 39 AND 41 CORRODED.  MAINTENANCE REPAIRED STRINGER 15 IAW SRM 53-00-00.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
